JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE STABILITY OF A PEXIDERIZED MIXED TYPE QUADRATIC FUNCTIONAL EQUATION II
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE STABILITY OF A PEXIDERIZED MIXED TYPE QUADRATIC FUNCTIONAL EQUATION II
Jun, Kil-Woung; Lee, Jin-Hee; Lee, Yang-Hi;
  PDF(new window)
 Abstract
In this paper, we establish the generalized Hyers-Ulam-Rassias stability of the Pexider type quadratic equation $f_1(x+y+z)+f_2(x-y)+f_3(x-z)-f_4(x-y-z)-f_5(x+y)-f_6(x+z)
 Keywords
Hyers-Ulam-Rassias stability;quadratic equation;Pexider type quadratic equation;
 Language
English
 Cited by
 References
1.
J. Aczel and Dhombres, Functional Equations in Several Variables, Cambridge Univer- sity Press, 1989

2.
P. W. Cholewa, Remarks on the stability of functional equations, Aeq. Math. 27 (1984), 76-86 crossref(new window)

3.
S. Czerwik, On the stability of the quadratic mapping in the normed space, Abh. Math. Sem. Hamburg 62 (1992), 59-64 crossref(new window)

4.
Z. Gajda, On the stability of additive mappings, Internat. J. Math. and Math. Sci. 14 (1991), 431-434 crossref(new window)

5.
P. G¸avruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. and Appl. 184 (1994), 431-436 crossref(new window)

6.
D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. U. S. A. 27 (1941), 222-224

7.
D. H. Hyers, G. Isac, and Th. M. Rassias, 'Stability of Functional Equations in Several Variables', BirkhAauser, 1998

8.
K.-W. Jun, J.-H. Bae, and Y.-H. Lee, On the Hyers-Ulam-Rassias Stability of an n- dimensional Pexiderized quadratic equation, Math. Ineq. Appl. 7 (2004), no. 1, 63-77

9.
K.-W. Jun and H.-M. Kim, On the Stability of an n-dimensional quadratic and additive functional equation, Math. Ineq. Appl. 9 (2006), no. 1, 153-165

10.
K.-W. Jun and Y.-H. Lee, On the Hyers-Ulam-Rassias Stability of a Generalized quadratic equation, Bulletin of Korean Math. Soc. 38 (2001), 261-272

11.
K.-W. Jun and Y.-H. Lee, On the Hyers-Ulam-Rassias Stability of a Pexiderized quadratic inequality, Math. Ineq. Appl. 4 (2001), no. 1, 93-118

12.
K.-W. Jun and Y.-H. Lee, On the Hyers-Ulam-Rassias stability of a Pexiderized quadratic equation II, Functional Equations Inequalities and Applications, Kluwer Academic Publishers (2003), 39-65

13.
K.-W. Jun and Y.-H. Lee, On the Stability of a Pexiderized Mixed type Quadratic functional equation, preprint

14.
S.-M. Jung, Quadratic functional equations of Pexider type, Internat. J. Math. and Math. Sci. 24 (2000), no. 5, 351-359 crossref(new window)

15.
Y.-H. Lee and K.-W. Jun, A Generalization of the Hyers-Ulam-Rassias Stability of Pexider Equation, J. Math. Anal. Appl. 246 (2000), 627-638 crossref(new window)

16.
Y.-H. Lee and K.-W. Jun, A Note on the Hyers-Ulam-Rassias Stability of Pexider Equation, J. Korean Math. Soc. 37 (2000), 111-124

17.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300

18.
Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), 264-284 crossref(new window)

19.
Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62 (2000), 23-130 crossref(new window)

20.
Th. M. Rassias, Report of the 27th Internat. Symposium on Functional Equations, Aeq. Math. 39 (1990), 292-293

21.
Th. M. Rassias and P. Semrl, On the behavior of mappings which does not satisfy Hyers- Ulam stability, Proc. Amer. Math. Soc. 114 (1992), 989-993

22.
F. Skof, Local properties and approximations of operators, Rend. Sem. Mat. Fis. Milano 53 (1983), 113-129 crossref(new window)

23.
S. M. Ulam, 'Problems in Modern Mathematics', Science eds., Wiley, Newyork, 1960